Inhomogeneous Long-Range Percolation for Real-Life Network Modeling

Deprez, Philippe ; Hazra, Rajat ; Wüthrich, Mario (2015) Inhomogeneous Long-Range Percolation for Real-Life Network Modeling Risks, 3 (1). pp. 1-23. ISSN 2227-9091

Full text not available from this repository.

Official URL:

Related URL:


The study of random graphs has become very popular for real-life network modeling, such as social networks or financial networks. Inhomogeneous long-range percolation (or scale-free percolation) on the lattice Zd, d ≥ 1, is a particular attractive example of a random graph model because it fulfills several stylized facts of real-life networks. For this model, various geometric properties, such as the percolation behavior, the degree distribution and graph distances, have been analyzed. In the present paper, we complement the picture of graph distances and we prove continuity of the percolation probability in the phase transition point. We also provide an illustration of the model connected to financial networks.

Item Type:Article
Source:Copyright of this article belongs to Molecular Diversity Preservation International [MDPI].
Keywords:Network Modeling; Stylized Facts Of Real-Life Networks; Small-World Effect; Long-Range Percolation; Scale-Free Percolation; Graph Distance; Phase Transition; Continuity Of Percolation Probability; Inhomogeneous Long-Range Percolation; Infinite Connected Component.
ID Code:121020
Deposited On:08 Jul 2021 10:33
Last Modified:08 Jul 2021 10:33

Repository Staff Only: item control page